Subgame Consistent Solutions for a Class of Cooperative Stochastic Differential Games with Nontransferable Payoffs

David W. K. Yeung, Leon Petrosyan, Patricia Melody Yeung

Research output: Chapter in book/report/conference proceedingChapterpeer-review

12 Citations (Scopus)


Subgame consistency is a fundamental element in the solution of cooperative stochastic differential games. In particular, it ensures that the extension of the solution policy to a later starting time and any possible state brought about by prior optimal behavior of the players will remain optimal. Recently, mechanisms for the derivation of subgame consistent solutions in stochastic cooperative differential games with transferable payoffs have been found. In the case when players’ payoffs are nontransferable, the derivation of solution candidates is extremely complicated and often intractable. In this chapter, subgame consistent solutions are derived for a class of cooperative stochastic differential games with nontransferable payoffs.
Original languageEnglish
Title of host publicationAdvances in Dynamic Game Theory. Annals of the International Society of Dynamic Games. Volume 9
Editorsteffen Jørgensen , Marc Quincampoix, Thomas L. Vincent
PublisherBirkhäuser Boston - Springer
Number of pages18
ISBN (Electronic)9780817645533
ISBN (Print)9780817643997
Publication statusPublished - Jan 2007
Externally publishedYes

Cite this